# SDR AALA201907089016

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 58,573 hours, 22,020 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 50,627 hours, 26,847 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED TO MCI ON ACCOUNT OF #2 ENGINE NOT MAKING POWER. EMERGENCY WAS NOT DECLARED. MAINTENANCE REPORTS IAW TSM 77-00-00-810-861-A WITHIN LIMITS (1.6%0) WITH AN ENGINE MISMATCH WHICH IS TRUE FOR THIS AIRCRAFT.
